# SDR ABXA2024010301

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 72,434 hours, 46,629 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CAPTAIN REPORTED, ON FINAL APPROACH  TO 33L BWI, GEAR DISAGREE AND NOSE GEAR LIGHT. WENT AROUND, ON DOWNWIND, NOSE LIGHT CAME ON. RAN NON NORMAL, LANDED NORMALLY.A/C WAS GROUNDED BY MAINTENANCE AND TROUBLESHOT ,BITE CHECK PSEU. TARGET 233 AND 255 ON BOX. TESTED TARGETS YHRU PSEU. BOTH NEAR. NO PROBLEMS WITH GEAR LIGHT ON GRD. CLEANED TARGETS AS PRECAUTIONARY REF FIM 32-09 FT 803. RETURNED A/C TO SERVICE FOR NEXT FLIGHT.
